# SDR ASAA2016012715065

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 7,481 hours, 2,451 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 20980
- Condition: Failed
- Location: Cockpit Temp
- Part time: 4,881 hours, 2,160 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL AFTER ENGINE START, GOT ZONE TEMP FOR CONTROL CABIN RESET AFTER PRESSURE MASTER CAUTION.  ACFT GROUNDED.  FLIGHT DECK PRIMARY CONTROLLER INOPERATIVE. PERFORMED PZTC BITE REF AMM 21-61-00-700-806-002, FOUND 32 CONTROL FAULT.  R & R FLIGHT DECK ZONE TRIM AIR MODULATING VALVE.  OPS CHECKED GOOD, PERFORMED BITE CHECK, NO FAULTS FOUND REF AMM 21-61-21.
